Unwell on Symbicort

Hello all- hope someone has some experience here!

My doctor changed me to Symbicort the other day, and being a reasonably well-informed student I persuaded her to let me try the SMART regimen. My dosage is 2 lots of 200/6 twice a day, plus 1 as required.

I've been using in place of salbutamol since it was prescribed, probably a few extra puffs a day. The problem is my chest feels really funny now - certainly clear, I'm not wheezy or anything, but there is a feeling I can't describe and it's a bit uncomfortable. Also my voice box has swollen up - when I press against my adam's apple it clicks a bit. I'm accepting that is probably the beginnings of a yeast infection?

3 Replies

oldestnewest
  • Hi if you are not well on it, need to see GP again. Maybe you need a stronger dose. Consult your gp soon before you become unwell. I use Symbicort but much higher doses. Does your chest feel tight. You don't always wheeze when asthma uncontrolled.

  • hiya

    I tried symbicort and reacted badly to it it made me feel awful.

    Now takin fluticasone and formetarol separatly as flixotide and oxis. 4 puffs 250 and 2 puffs of 12. I find more flexability wit dif dosages of the separate inhalers to. Good luck wit it all kitkat Xxx

  • Deffo see your GP again, not every med suits everyone, personally I think the symbicort smart is fab it makes mine so much more controlled being able to take it when I need it, but seems odd that you can only take 1 extra lot as I have the same dosage and can take up to an extra 6 ?

    worth checking out!

    Snowy

You may also like...